MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP INTERPULSE HANDPIECE WITH FAN SPRAY TIP; LAVAGE, JET

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP INTERPULSE HANDPIECE WITH FAN SPRAY TIP; LAVAGE, JET
Catalog Number 0210118000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility, it was reported that a piece of the irrigator detached without being noticed at the time of occurrence.Subsequently, a small plastic fragment was discovered within the patient's right hip joint space.The fragment was successfully retrieved, and the joint space was inspected.No additional detached material or device fragments were identified.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.

Brand Name
INTERPULSE HANDPIECE WITH FAN SPRAY TIP
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
*   00615
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key25455918
Report Number3015967359-2026-00425
Device Sequence Number12943082
Product Code FQH
UDI-Device Identifier04546540144256
UDI-Public(01)04546540144256(17)270401(10)25118032
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number0210118000
Device Lot Number25118032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown